Prevacid Is The Worst!

Updated



Conversation Starter

Alicia Says:


Never again I'll i take a PPI. ESPECIALLY Prevacid. I was prescribed this by my Gastro for esophagitis, gastritis, and a hiatal hernia. The day after i started taking the medicine i woke up feeling like i had to urinate. i went like normal, and i immediately afterwards i felt like i had to go really bad again. I went again but only a few drops came out. i was afraid it was a UTI so i went to the doctor that day and and she told me that i didn't have any infection. she gave me Cipro just in case but it didn't help 6 days later i was back in the doctor and still the tests came back negative. she told me maybe my urine was ultra concentrated and irritating me making me feel like i had to go. i did also get flank pain and it felt like my back was radiating heat. but she just told me i strained my back but i had no idea how since i was laying down this whole time. i continuously had this intense urge to pee that only got worse as the week progressed. i also still felt very sick. i felt like i was punched in the stomach, i was SO nauseous and i would vomit every day. id even get to the point where i couldnt eat anything and id still feel sick and id be forced to throw up stomach acid which seemed to burn way more now than it did before. i was always so fatigued and i would sleep most of the day. one of the worst parts was that my anxiety got way worse and i would worry myself literally sick. i would throw up even though i had nothing to throw up. id constantly worry about every little symptom i had and i became depressed. i cried everyday and i lost motivation for all the things that used to bring me joy. i felt like a burden to my parents because moping around all day and getting sick all the time seemed to be getting on their nerves. i wanted to be alone but then again i was afraid to be alone. about a week and a half into the treatment i developed tremors in my arms that would make me shake terribly. it was almost if i was diabetic and i had low sugar. but according to the doctor i did not have diabetes and it was something i shouldnt worry about. even if i ate the shaking didn't seem to get better. it actually got worse the more i used my hands and arms. i'd struggle to put on eye make up if i felt even half way decent to make a trip to town. i was always constipated or had diarrhea. it was never normal while on the medicine. i only took the medicine for 13 days even though the gastro told me to take it for a month. i couldn't stand the side effects. the day i quit taking the medicine it got worse. i felt like i was withdrawing and it was terrible. my face was hot as fire, my hands and feet were drenched in sweat, i had terrible migraines, i was so nauseous i couldn't even try to eat. i shook way worse this time and i felt like i was dying. i had severe stomach cramps and it gave me yellow diarrhea. the next day i called my gastro and told them what was going on and they told me to switch to nexium. there was no way i was going to take another PPI. already had a reaction to Prilosec so i told them i wasn't comfortable with that. they even told me it wouldn't make my bladder feel the way that it did or make me shake but ive found a couple forums of people claiming it does. as the weeks passed most of the side effects calmed down. the only ones that have stayed are the tremors and the urinary problems. i went to my urologist to see if they could diagnose me with anything and i was told that it CAN make your bladder irritated because it makes your stomach feel better but it can affect your kidneys and bladder too by removing what your body normally needs to digest and stuff. the tremors though i still have occasionally and are way better than they were before. its barely noticeable now which is a good thing. my bladder seems to ache more now when i eat something that would cause acid reflux. (chili, pizza, etc.) so im hoping that this will wear off in a couple months when its time for you to start the next round of 2 week pills which im definitely not going to do. this medicine has been a nightmare and made me feel way worse than i originally did. im hoping this sheds some light for someone who is going through the same thing because i have done a lot of research with only a few results. good luck to everyone on here if you've had a negative reaction to this crap. its one medicine ill stay far away from!!



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Is Dexilant 30mg the same potincy as Prevacid 30mg
Is Dexilant 30mg the same potincy as Prevacid 30mg. I have heard that Dexilant is stronger that Prevacid. ## Hello, Tdog... 1 reply
Paxil is the worst medicine
I've been on Paxil for 1 year and am tapering off from 10 mg. I'm on week 2 and have experienced racing heart, t... 1 reply
robaxin is the worst muscle relaxer ever
I have several spine disorders my doctor has me on soma 350 it is the only 1 that helps me at all ## I am glad that you ... 4 replies
Darvon, Distalgesic - the worst drugs ever
We - Drs Ulf and Birgitta Jonasson from Sweden - have studied the painkilling substance Propoxyphene - Darvon, Darvocet ... 21 replies
discontinuing use prevacid
Stop use of Prevacid how? How do I discontinue use of Prevacid? Do I stop all at once or taper off? ## Hello, Donna! How... 1 reply
Is It Okay To Take Levothyroxin With Prevacid
I TAKE LEVOTHYROXINE AND PREVACID TOGETHER EACH MORNING. COULD THERE BE AN INTERACTION BETWEEN THESE TWO DRUGS. THANK YO... 3 replies
alprazolam dava xanax - the worst!
Dava Xanax 0.5 mg SUCKS! They're yellow ovals marked with an S and 901. They've been sued by Justice department ... 28 replies
prevacid
## Have just been prescribed prevacid solutab for infant with reflux. This tablet looks different from the one I'm f... 2 replies
Prevacid and Diltiazem 24 HR ER
Is it ok to take these in same day? ## Hello, Thomas! How are you? Yes, as long as your doctor approves. Diltiazem is cl... 1 reply
prevacid and headache
I went to er on Tuesday and was told I have gastritis but I haven't had the scope test yet to know why. They gave me... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 May 2016.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA